American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R91) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Frank Connolly, James F. Davis and Qayum Khan. Topological rigidity and actions on contractible manifolds with discrete singular set. Trans. Amer. Math. Soc. Ser. B 2 (2015) 113-133.
Abstract, references, and article information
View Article: PDF

[2] Mainak Poddar and Soumen Sarkar. A class of torus manifolds with nonconvex orbit space. Proc. Amer. Math. Soc. 143 (2015) 1797-1811.
Abstract, references, and article information   
View Article: PDF

[3] Hugo García-Compeán, Pablo Paniagua and Bernardo Uribe. Equivariant Extensions of Differential Forms for Non-compact Lie Groups. Contemporary Mathematics 621 (2014) 19-33.
Book volume table of contents   
View Article: PDF

[4] Yves Félix and John Oprea. Rational homotopy of gauge groups. Proc. Amer. Math. Soc. 137 (2009) 1519-1527. MR 2465678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bong H. Lian, Andrew R. Linshaw and Bailin Song. Chiral equivariant cohomology II. Trans. Amer. Math. Soc. 360 (2008) 4739-4776. MR 2403703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Joost van Hamel. Geometric cohomology frames on Hausmann--Holm--Puppe conjugation spaces. Proc. Amer. Math. Soc. 135 (2007) 1557-1564. MR 2276667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pisheng Ding. Topological obstructions to certain Lie group actions on manifolds. Trans. Amer. Math. Soc. 358 (2006) 3937-3967. MR 2219004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Masaharu Morimoto. Equivariant surgery with middle dimensional singular sets. II: Equivariant framed cobordism invariance. Trans. Amer. Math. Soc. 353 (2001) 2427-2440. MR 1814076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nancy Hingston. On the equivariant Morse complex of the free loop space of a surface . Trans. Amer. Math. Soc. 350 (1998) 1129-1141. MR 1458305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Giora Dula and Reinhard Schultz. Diagram cohomology and isovariant homotopy theory. Memoirs of the AMS 110 (1994) MR 1209409.
Book volume table of contents   

[12] S. R. Costenoble and S. Waner. $G$-transversality revisited . Proc. Amer. Math. Soc. 116 (1992) 535-546. MR 1127138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raoul Bott and Clifford Taubes. On the rigidity theorems of Witten . J. Amer. Math. Soc. 2 (1989) 137-186. MR 954493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Volker Hauschild. The Euler characteristic as an obstruction to compact Lie group actions . Trans. Amer. Math. Soc. 298 (1986) 549-578. MR 860380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Karl Heinz Dovermann and Ted Petrie. $G$ surgery. II. Memoirs of the AMS 37 (1982) MR 652862.
Book volume table of contents


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia